# SDR TSAA0353111

- Difficulty date: April 23, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545834
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON UPPER FLOORBEAM AT BS 344 BLENDED OUT 1 INCH BY 1 INCH AREA IN TWO PLACES. CUTOUT DAMAGED AREA. FABRICATED NEW FLOORBEAM SECTION PER TABLE II, DETAIL I.  ALODINE, PRIMED, AND INSTALLED REPAIR PARTS WET MAKING A FAYING SURFACE SEAL. REPAIR COMPLETED IAW SRM 51-10-9, FIGURE 5.  (M)
